Monday, September 22, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone. Try it today!

Wednesday, October 14, 2009 nee nee, Community Member, asks

Q: can using effexor change my hair color

I put a black rinse color in my hair, and some parts of my hair actually turned green.  could this be becuase I'm on effexor?

Answer This
Answers (1)
Eileen Bailey, Health Guide
10/16/09 1:48pm

Thank you for your question and welcome to AnxietyConnection.com.

 

I am not aware of any interactions between Effexor and hair coloring. However, this would be a question that would be better asked to your pharmacist. He or she should be more aware of potential interactions with medications.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By nee nee, Community Member— Last Modified: 12/14/10, First Published: 10/14/09